# SDR DALA13008893273

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN FLOORBEAM BETWEEN FR 20-21 Y-189 UPPER SURFACE FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00, FOUND TO BE OUT OF LIMITS IAW 53-11-14, FIG 105.  REPLACED FLOORBEAM Y-189 IAW SRM 51-42-11.L=1.244"X W=1. 050"X D=0.070".
